I guess I'm the big news freak so I'll go first!
I do a lot of reading and research so I catch these stories, but I read where another study has shown that a surge of energy and a lot of physical activity, or a bout of extreme emotional distress can bring on a Heart Attack in people at risk.
I would imagine that's why my Dr. told me and actually encouraged me to be completely aware of the addiction of Klonipin, but to use it as necessary during the past many months with the added stresses of both of my parent's illnesses and then deaths. I have to add here, that I was very careful with the medication, and only used it during the extreme emotional time, but I'm glad I had it at hand.
This is also when my angina and my fibrillations increased! So I can believe this theory holds true in many cases.
So if you've never exercised and plan to start, get your Dr.'s okay and then start gradually~don't overdo the first workout, that's where the problems seem to occur.
I hope this helps a bit...
"Because he is he and I am I."......E. V. Lucas